liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
The Besicovitch covering theorem and near-minimizers for the couple (L-2, BV)
Växjö University.
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
2010 (English)In: Proceedings of the Estonian Academy of Sciences, ISSN 1736-6046, Vol. 59, no 1, 29-33 p.Article in journal (Refereed) Published
Abstract [en]

Let Omega be a rectangle in R-2. A new algorithm for the construction of a near-minimizer for the couple (L-2 (Omega); BV(Omega)) is presented. The algorithm is based on the Besicovitch covering theorem and analysis of local approximations of the given function f is an element of L-2 (Omega).

Place, publisher, year, edition, pages
Estonian Academy Publishers , 2010. Vol. 59, no 1, 29-33 p.
Keyword [en]
covering theorems, near-minimizers
National Category
Medical and Health Sciences
URN: urn:nbn:se:liu:diva-56295DOI: 10.3176/proc.2010.1.05ISI: 000276989900005OAI: diva2:318314
Available from: 2010-05-07 Created: 2010-05-07 Last updated: 2014-04-28

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Asekritova, IrinaKruglyak, Natan
By organisation
Department of MathematicsThe Institute of Technology
In the same journal
Proceedings of the Estonian Academy of Sciences
Medical and Health Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 74 hits
ReferencesLink to record
Permanent link

Direct link